# SDR USAA2015040700010

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 35,741 hours, 15,503 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pump
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL, PLASTIC MELT SMELL IN AIR, FLIGHT DECK & CABIN FOR 5 MINUTES, DISSIPATED.  ACCOMPLISHED 26L00021004 & FOUND OIL IN THE APU PLENUM.   REPLACED APU OIL PUMP & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 49-91-45-45-400-001A.
